# SDR HEEA072115

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 1,947 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339103
- Condition: Rough
- Location: Oil Cooler
- Component: Oilcooler Blower, PHIPBH40701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER BEARINGS ARE ROUGH.  SERIAL NUMBERS REMOVED ARE E99-0635 AND E99-0696.
